# SDR REXA2017071500795

- Difficulty date: July 15, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 26,295 hours, 23,452 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 1009750
- Part serial: W950108
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE FIRE EXTINGUISHER DISCHARGE HOSE BENT CLOSED. REMOVED AND REPLACED PORTABLE FIRE EXTINGUISHER AS PER JOB CARD 26-900-700 P/N ON/OFF - 100-9750, S/N OFF - W-950108, S/N ON - W-950665
